# SDR DL73K020332

- Difficulty date: March 18, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 52,742 hours, 40,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65516241
- Condition: Corroded
- Location: Fs 970, S-27r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN CUTOUT / FS 967-981 / STRG. 26R-27R :       INTERNAL CUTOUT DOUBLER CORROSION                           THE INTERNAL SURROUND DOUBLER AROUND A FUSELAGE CUTOUT FOR  A LAVATORY VENT WAS FOUND CORRODED BETWEEN FS 967 & 981     AND BETWEEN STRINGERS 26R & 27R.  THE CORROSION WAS REMOVED WITH 6" X 6" CUTOUT TO THE INTERNAL DOUBLER.  THE CUTOUT    WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A     382767-14, REV B.
